Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Bright red itchy skin in groin, tried various creams, no help. Had angioplasts inserted through the groin. Related ?

The skin in my groin is very bright red and itches very much. Further under the groin the skin looks like a bruise . I have tried creams to try to deal with the complaint including Lamisil, Mycil Cream, Corstisone cream and finally an iodine spray, but nothing seems to work. I have had angioplasts inserted through the groin about six weeks ago and I was concerned that this may be related to the situation. Is this something or nothing to be concerned about please?
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Internal Medicine Specialist 's  Response
Hello ic.brooks,
Thanks for posting your query.
I think your problem is not the infection but the intertrigo, it is a condition of moist raw itchy skin which becomes reddish and develops in areas that are in contact all the time, like in the armpits, the outer side of labia/scrotum and inner side of the thighs.
Wearing synthetic under garments hampers the circulation of air and retains moist making the problem worse.
You should avoid tight pants and synthetic under garments and keep the region dry most of the times. Immediately wipe and dry yourself with thick cotton towels after you take bath.
You should use a medicated dusting powder containing Clotrimazole/miconazole/salicylic acid, thrice a day. The cannulation for angioplasty through local skin does not seem a probable cause.
I hope this answers your query.
In case you have any follow up queries or doubts, you can forward them for me, and I shall be glad to help you.
Please accept my answer in case you do not have further queries.
Wishing you good health
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor